Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Adequacy Problem for Inferential Logic

J. I. Zucker and R. S. Tragesser
Journal of Philosophical Logic
Vol. 7, No. 1 (Jan., 1978), pp. 501-516
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226186
Page Count: 16
  • Download ($43.95)
  • Cite this Item
The Adequacy Problem for Inferential Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[501]
    [501]
  • Thumbnail: Page 
502
    502
  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516